Drug interactions causing Severe temperature increase
Drug interactions causing Severe temperature increase:
When combined, certain drugs, medications, substances or toxins may react
causing Severe temperature increase as a symptom.
The list below is incomplete and various other drugs or substances may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Apo-Selegiline and Ephedrine interaction
- Apo-Selegiline and Phenylephrine interaction
- Apo-Selegiline and Phenylpropanolamine interaction
- Carbex and Ephedrine interaction
- Carbex and Phenylephrine interaction
- Carbex and Phenylpropanolamine interaction
- Dom-Selegiline and Ephedrine interaction
- Dom-Selegiline and Phenylephrine interaction
- Dom-Selegiline and Phenylpropanolamine interaction
- Eldepryl and Ephedrine interaction
- Eldepryl and Phenylephrine interaction
- Eldepryl and Phenylpropanolamine interaction
- Med-Selegiline and Ephedrine interaction
- Med-Selegiline and Phenylephrine interaction
- Med-Selegiline and Phenylpropanolamine interaction
- Novo-Selegiline and Ephedrine interaction
- Novo-Selegiline and Phenylephrine interaction
- Novo-Selegiline and Phenylpropanolamine interaction
- PMS-Selegiline and Ephedrine interaction
- PMS-Selegiline and Phenylephrine interaction
- PMS-Selegiline and Phenylpropanolamine interaction
- Selegiline and Ephedrine interaction
- Selegiline and Phenylephrine interaction
- Selegiline and Phenylpropanolamine interaction
Conditions listing medical symptoms: Severe temperature increase:
The following list of conditions
have 'Severe temperature increase' or similar
listed as a symptom in our database.
This computer-generated list may be inaccurate or incomplete.
Always seek prompt professional medical advice about the cause
of any symptom.
Select from the following alphabetical view of conditions which
include a symptom of Severe temperature increase or choose View All.